# SDR UALA2013030401279

- Difficulty date: March 2, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 59,868 hours, 16,736 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FWD OVERWING EMERGENCY EXIT EEL SIDEWALL SIGN IS INOP WHEN TESTED.  ACCOMPLISHED EMERGENCY LIGHTS SYSTEM AND OPERATIONAL TEST AS REQUIRED.  ALL LIGHTS CHECKED GOOD.
